# SDR UALA2013060503893

- Difficulty date: June 4, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 53,682 hours, 21,684 cycles
- Engine: Iae V2527A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Dirty
- Location: Nlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LGCIU 1 FAULT RETURNED.  FOUND NLG EXTEND SENSORS COVERED WITH GRIME AND GREASE.  CLEANED SENSORS REF AMM 32-31-73 P 601 AND CHECKED CLEARANCES. PERFORMED BITE TEST: NO DAMAGED SENSORS.
